advertisement
Question
Posted by: Suzanne | 2004/11/19

Nerobion - side effects

Dear doc. I read a posting from another person and your reply regarding Neurobion and the possible risks of taking 2 tablets a day. I've recently started taking Neurobion tablets and must honestly say that I don't realy feel any better or less tired than before. Please advise whether these tablets can in any way harm one's health and what the dangers are (even if only taking one a day)? Any bad side effects? And the positive side to these pills? Thank you.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Suzanne, Neurobion® is just a very good vitamin B complex – it isn’t supposed to give you energy or anything like that. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Anonymous | 2016/07/31

I have pins and needles in my hands will neorobion work for that

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement